MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT LLIF, H 14MM, 16°, 60/22; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT LLIF, H 14MM, 16°, 60/22; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number LUI71460
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Clinical adverse events received for graft subsidence.Device and procedure(relatedness), device related: possible, procedure related: not related, date of implant: (b)(6) 2024, device location: l2-l3.Additional event details: adverse event term: graft subsidence, is this a worsening of an existing event? no.Type of event: local/operative site.Severity: moderate.Is the adverse event serious? no.Relationship to study device: possible.Relationship to primary study procedure: not related.Outcome: recovered/resolved.Intervention/treatment: none/observation: yes.Diagnostic intervention: no.Rehabilitation (e.G.Pt/ot): no.Injected medication: no.Aspiration: no.Oral/topical medication: no.Other non-surgical treatment: no.Surgical intervention not for the study spine segment: no surgical intervention for the study spine segment: yes.Date of surgical intervention: (b)(6) 2024.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h4, h6: an analysis of the product could not be performed since a physical sample was not received for evaluation.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history lot a review of the receiving inspection (ri) for llif ui h 14mm 16deg 60/22, was conducted identifying that lot number e20la0197 was released in one batch.Batch1: lot qty of (b)(4) units were released on may 29, 2020, with no discrepancies.Supplier: (b)(4).Device history review the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: treatment/impact: surgical intervention for the study spine segment on (b)(6) 2024, required in-patient hospitalization or prolongation of existing hospitalization.
 
Event or Problem Description
Additional information received: event details event date: un oct 2024, alert date: 13 jun 2025.Event occurred country of event: united states, procedure: mis, date of procedure: (b)(6) 2024, levels treated: l2-l3:yes,l3-l4:no,l4-l5:no,l5-s1:no, event description: graft subsidence.Additional event details adverse event term: graft subsidence is this a worsening of an existing event?: no site awareness date: 29 oct 2024 start date: un oct 2024 type of event: local/operative site, severity: moderate, is the adverse event serious? : no, relationship to study device: possible, relationship to primary study procedure: not related, outcome: recovered/resolved, end date: (b)(6) 2025.Did this event result in the subject's discontinuation of the study? if yes, complete the study discontinuation form.: no intervention/treatment (mark 'none/observation' or all that apply.) none/observation: no diagnostic intervention: yes specify: fluoro myelogram spinal canal w/lp on (b)(6) 2024 rehabilitation (e.G.Pt/ot): no injected medication: yes specify: per note: chronic pain provider gave him some trigger point injections which helped some.Aspiration: no oral/topical medication: no other non-surgical treatment: yes specify: per telephone encounter on (b)(6) 20204: spinal cord stimulator was turned off surgical intervention not for the study spine segment: no surgical intervention for the study spine segment: no.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5 corrected: h6 (health effect - clinical code) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: updated: type of event: value "local/operative site" has been changed to "systemic".Updated: surgical intervention for the study spine segment value "yes" has been changed to "no".Admission date: value "(b)(6) 2024" has been changed to "blank".Discharge date: value "(b)(6) 2024" has been changed to "blank".Outcome: value "recovered/resolved" has been changed to "recovering/resolving".Relationship to primary study procedure: value "not related" has been changed to "possible".Is the adverse event serious? value "yes" has been changed to "no".Updated: intervention/treatment (mark 'none/observation' or all that apply.) none/observation value "no" has been changed to "yes".Outcome: value "recovering/resolving" has been changed to "recovered/resolved".Is the adverse event serious? value "no" has been changed to "blank".Updated: is the adverse event serious? value "blank" has been changed to "no".Updated: intervention/treatment (mark 'none/observation' or all that apply.) none/observation value "yes" has been changed to "no".Updated: end date: value "(b)(6) 2025" has been changed to "(b)(6) 2024".
 
Event or Problem Description
Additional information received: event details: event date: un oct 2024.Alert date: 02 dec 2025.Event occurred: country of event: united states, operative location: lumbar, procedure: mis, date of procedure: on (b)(6) 2024, levels treated: l2-l3: yes, l3-l4: no, l4-l5: no, l5-s1:no, event description: graft subsidence- lumbar.Additional event details: adverse event term: graft subsidence- lumbar is this a worsening of an existing event? no.Severity: moderate.Is the adverse event serious? no.Admission date: blank.Discharge date: blank.Relationship to study device: possible.Relationship to primary study procedure: possible.Outcome: recovered/resolved.End date: on (b)(6) 2024.Did this event result in the subject's discontinuation of the study? if yes, complete the study discontinuation form: no intervention/treatment (mark 'none/observation' or all that apply.) none/observation: no diagnostic intervention: yes.Specify: fluoro myelogram spinal canal w/lp on (b)(6) 2024 rehabilitation (e.G.Pt/ot): no.Injected medication: yes.Specify: per note: chronic pain provider gave him some trigger point injections which helped some.Aspiration: no.Oral/topical medication: no.Other non-surgical treatment: yes.Specify: per telephone encounter on (b)(6) 2024: spinal cord stimulator was turned off surgical intervention not for the study spine segment: no surgical intervention for the study spine segment: no.Product details: level: l2-l3.Cage product code: lui71460.Fibergraft product used: blank.Pedicle screws and rods: other.Pedicle screws and rods, other specify: scw bn 5.2mm 36mm spn 187155036 plate used: conduit(tm) lateral switch plate.Updated: adverse event term: value "graft subsidence" has been changed to "graft subsidence- lumbar".Updated: clinical adverse events received for graft subsidence- lumbar.Depuy synthes products used: catalog number: lui71460.Lot number: e20la0197.Component type: cage.Description: eit llif, h 14mm, 16°, 60/22.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EIT LLIF, H 14MM, 16°, 60/22
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
Manufacturer Contact
barbara wirth
eisenbahnstrasse 84
wurmlingen D-785-73
GM   D-78573
74611716904
MDR Report Key21686232
Report Number3013730328-2025-00017
Device Sequence Number8850088
Product Code MAX
UDI-Device Identifier04260557836118
UDI-Public(01)04260557836118(17)250228(10)E20LA0197
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberLUI71460
Device Lot NumberE20LA0197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/11/2025
06/13/2025
06/18/2025
07/09/2025
12/02/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/11/2025
06/19/2025
06/25/2025
07/18/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale